# SDR CA110722009

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 13,508 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Display
- Part number: 3103
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O CONTROL COLUMN FLIGHT NR DISPLAY STARTED SMOKING,  F/O MEMORY DEVICE. REPLACED & TESTED OK IAW AMM 33-11-00 PN: 310-3.
